# SDR SWAA2012072606162

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 74,083 hours, 59,439 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: D01786
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ERRONEOUS FIRE WARNING BELL AND EYEBROW LIGHT WOULD NOT CANCEL.  REMOVED AND REPLACED FIRE CONTROL PANEL PER MM.
